Venlafaxine - Vanlefexine (75 mg) Usage?
- 11 Jan 2016 by shd-Mansour
- 29 Jan 2016
- anxiety, insomnia, venlafaxine, disorder
I have been using Vanlefixine 75 mg for anxiety disorder since last year (I am 32 yrs old, farily big and muscular)). The main reason I started using it is cause of insomnia. I belive it was cause of anxiety and stress during the day. Since I used this medication my sleeping got pretty good. There are few minor side effects, but not really important to me as far as I can take a good rest at night.However, my insomnia is back recently. Just wondering why that happened? Is that casue I need to change my medication/dosage? Maybe my body got customized to it after a year and I need to take something stronger/different!!! or Maybe it was few exception and I hopefully wouldnt got back to painful cycle of insomnia again.
Hi, shd!! It's not unusual for a certain dose to not work as well after a period of time and you may possibly need a dosage adjustment. Have there been been any unusual stresses in your life recently that may have provoked this bout of insomnia?
You are on a relatively low dose so your best bet is to consult with your doctor letting him/her know what's been going on and ask if a dose adjustment might be in order.
Best wishes, WCV
I also had insomnia while taking venlafaxine. My doctor prescribed hydroxyzine at bedtime, which allows me a good night's sleep. It is a very safe medication. You only have to take it as needed. And I sleep great!
shd; I like the answers you have but for most people 75mg is a starting dose you should check with your doctor and see if you can get a dose increase after you tell the doctor why, some find it hard to sleep with the higher doses of the generic Effexor so it may be the doctor well add something like the hydroxyzine really, not a lot to worry about Just touch basis with the doctor and see what can be done this is all very normal. Have a great day Chuck1957
When are you taking the medicine? If you take it at night you will sleep better. If you take it in the morning the pill basically wears off by night time thus keeping you up.
I didn't realise that 75mg of Velafaxine was such a small dose. That you can, on advice only, go up to 375mg for severe depression and 275mg for severe anxiety. So Sam, inform your doctor always. Every starts on 75mg then builds it up. For me, i need to wake up, as when depressed i sleep or want to sleep all the time. I cannot concentrate ir deal with things. I am not alert etc. So my goal is to lift me out of this. So i am not sure how Venlafaxine acts on your condition to help you sleep. Maybe you will need something else to give you a good nights rest. Don't drink any alcohol. Find within yourself certain "triggers" that can set off anxieties. Maybe you have inner concerns that are being amplified? We all cope in different ways. My brain chemistry is very effected by stress. So, one myst find all the ways to free yourself of stress. I wish you luck and hope you find some relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2013 • 2 answers
Posted 21 Oct 2015 • 1 answer
Posted 20 May 2016 • 2 answers
Posted 23 May 2016 • 0 answers
Posted 13 Jun 2016 • 1 answer